Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Concerning the existence of surfaces capable of conformal representation upon the plane in such a manner that geodetic lines are represented by a prescribed system of curves


Author: Henry Freeman Stecker
Journal: Trans. Amer. Math. Soc. 3 (1902), 12-22
MSC: Primary 53A05
DOI: https://doi.org/10.1090/S0002-9947-1902-1500583-7
MathSciNet review: 1500583
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53A05

Retrieve articles in all journals with MSC: 53A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1902-1500583-7
Article copyright: © Copyright 1902 American Mathematical Society

American Mathematical Society